# SDR NACA2024022700001

- Difficulty date: February 27, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,358 hours, 15,402 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENG HPSOV EICAS MSG. DEFERRED R ENG HPSOV IAW MEL 36-11-02-02 CAT C ON 2/28/24@0325Z
